# SDR HNAA2023122800516

- Difficulty date: November 22, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 41,991 hours, 37,940 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2087 CRACK ON SHEAR CLIP AT FR73, STR16-17L
